# SDR ASAA1057360

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,878 hours, 3,690 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 ENG FMC CDU FAULTS FOUND FAULT CODE 77 20872 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE LONG TERM FAULT FOR NR 2 ENGINE.  ON DEFERRAL.
